# SDR MYWA100130

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,613 hours, 6,001 cycles
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6062
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: DURING CLIMB, THROUGH FL240, LT DUCT PRESSURE INDICATED 22 PSI AND RT DUCT PRESSURE INDICATED 42 PSI.  REPLACED NR1 ENGINE HIGH STAGE VALVE.
